Addiction: Substance Abuse Community
Miserable aches - withdrawl(withdrawal) from hydrocodine & tramadol...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Miserable aches - withdrawl(withdrawal) from hydrocodine & tramadol

Took my last 5 tramadol at 5am Friday morning and since 5pm Friday afternoon the body aches haven't stopped.  My body is WEAK and it hurts to stand.  I've got two children, on my own - one being a baby only two months old.  I spent 4 years prior to having children in and out of rehab for heroin addiction and stayed clean for almost 4 years.  Only 11 months ago did I start eating pills again.  I tell myself over and over that I need them - back accident when I was 16, gall stones that give MASSIVE attacks (that if taken to the ER I'm given morphine), migraines etc...legit pain but when the pills are in my hand I'm anything but legit with them.  The urge to take more take more take more consumes it.  I am totally at the mercy of the pills.  I spend my days (and nights) chasing that first morning high.  It's too much and I don't want to live this way anymore.  I drove down the road Friday morning and decided enough was enough.  I took 5 last tramadol and threw the rest of the script out the window.  I've been taking 5 tramadol 5x a day or 7 500mg hydrocodone 4x a day.  My tollerance has recently become so insane that I don't even bother with hydros anymore.  
It'd been 5 days since I'd taken a hydro and was only taking tramadol...secretly waiting for when I'd run out so I could finally STOP.  I thought about tapering...I even threw out ALL but 7 so I could take 1 every morning for 7 days so that I wouldn't feel this withdrawl (withdrawal) but knowing I had those pills ate me alive so I finally took them...and threw the rest out.
My body hurts, my arms and legs are weak and I'm sooo tired.  I'm advertising that I've got the flu but I just want one more so I can go to sleep.  These aches are so painful and irritating I just want it to be done...
I just need to know I'm not alone...
Related Discussions
8 Comments Post a Comment
Blank
401095_tn?1351395370
no wd experience from tram but watch my friend monthly when she runs out early...the depression is what gets her...if u r off the trams u can try the thomas recipe and the 5htp, SAMe and tyrosine will help...mekatonin for sleep a nd valerian root, gaba as well can help,,,high doses of magnesium and calcium can help too at night taken with tonic water...exercise each day no matter how short sand sweet can help tons....u r on the right path...r u going to meetings?
Blank
Avatar_n_tn
i'm not going to meetings.  single mom and two small children that i dont let out of sight prevent me from going...the meetings are all so smokey.
and i can't do thomas' recipe because sleeping all day and night are dangerous for my children...
:(
Blank
700964_tn?1228320879
i do understand how you are feeling--and also how hard this is with two children. God bless you, i will believe with you.
Blank
Avatar_f_tn
did u take the tam when u were pg?  Just curious I am very pg and trying to taper off the tram and it is hell.  Some days I feel like I can't move at all and everything is an ordeal.  I also have a 6 year old that needs me it can be exhausting.  Especiaslly during the holidays. Course I find that I have an excuse all the time for why it isn't a good time to w/d so I had to have H hold my pills.  He is very worried about the baby.  Keep in touch:) I feel your pain
Blank
Avatar_n_tn
i did take hydros but not trams./..although if they had been available and hydros not, ive had eaten a handful.

I've been doing stupid stuff the last 3 days to get pills
i fee like such a loser and a failure:(
Blank
501205_tn?1227349042
Please dont feel that way...You are not alone.  SO many people go through the exact same thing and we are not ALL loser failures :). All I can say is try not to give in...if you already did then hand those pills over ot someone so they can dole them out slowly and help you to take the edge off of the withdrawal process.
Hang in there.
Blank
Avatar_n_tn
Thanks - ive eaten every one of them...luckily (?) fast enough that I don't think I'll have any withdrawals.
just wish i had a swimming pool full of pills...I just can't beat the way I feel when I'm pill high - it's the only thing that makes me feel as happy as it does..  
Blank
Avatar_f_tn
I am on day 5 withdrawing from norcos.  I just need to know if I will feel "normal" again.  I am so scared!  These forums are wonderful - everyone is so supportive and honest!  Thank you!  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
6 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
weaver71
Other
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
5347058_tn?1381192026
Blank
ariley13
Boston, MA
1926359_tn?1331591739
Blank
lulu747
Vancouver
2083449_tn?1381358308
Blank
Sonrissa
NV